Mathematica Balkanica
About the Digitization
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
Contact Information

Vol. 26 (2012), Fasc. 1-2

V. Kiryakova. On Some of Professor Peter Rusev's Contributions 1
L. Apostolova. Hyperbolic Fourth-R Quadratic Equation and Holomorphic Fourth-R Polynomials 15
E. Bazhlekova. Strict LpSolutions for Nonautonomous Fractional Evolution Equations 25
L. Boyadjiev, B. Al-Saqabi. Solutions of Fractional Diffusion-Wave Equations in Terms of H-functions 35
G. Boychev. Hermite Series with Polar Singularities 49
G. Chobanov, I. Dimovski. Exact Solutions of Nonlocal Pluriparabolic Problems 53
B. Datsko, Yu. Luchko. Complex Oscillations and Limit Cycles in Autonomous Two-Component Incommensurate Fractional Dynamical Systems 65
I. Dimovski, V. Hristov. Commutants of the Square of Differentiation on the Half-Line 79
I. Dimovski, Y. Tsankov. Exact Solutions of Nonlocal BVPs for the Multidimensional Heat Equations 089
D. Jankov, T. Pogany. Integral Representations of Functional Series with Members Containing Jacobi Polynomials 103
S. Kalla, N. Virchenko, I. Alexandrovich. Inverse Problems Involving Generalized Axial-Symmetric Helmholtz Equation 113
A.-N. El-Kassar, M. Salameh, M. Bitar. EPQ Model with Imperfect Quality Raw Material 123
V. Krasniqi, F. Merovci. Some Completely Monotonic Properties for the (p, g)-Gamma Function 133
S. Marinkovic, M. Stankovic, E. Mulalic. The Deformed Trigonometric Functions of two Variables 147
I. Matychyn, A. Chikrii, V. Onyshchenko. Conflict-Controlled Processes Involving Fractional Differential Equations with Impulses 159
G.V. Milovanovicc, A.S. Cvetkovicc. Special Classes of Orthogonal Polynomials and Corresponding Quadratures of Gaussian Type 169
Y. Nikolova. α-Mellin Transform and One of Its Applications 185
T. Odzijewicz, D. Torres. Calculus of Variations with Classical and Fractional Derivatives 191
J. Paneva-Konovska. Inequalities and Asymptotic Formulae for the Three Parametric Mittag-Leffler Functions 203
Y. Polatoglu, M. Aydogan, A. Yemisci. Growth Theorem and the Radius of Starlikeness of Close-to-Spirallike Functions 211
P. Rajkovic, P. Barry, N. Savic. Number Sequences in an Integral Form with a Generalized Convolution Property and Somos-4 Hankel Determinants 219
M.A. Rakha. On a Generalization of a Theorem due to Larcombe on the Sum of a 3F2 Series 229
I. Shilin. SO(2,1)-Invariant Double Integral Transforms and Formulas for the Whittaker Functions 241
N. Virchenko. On Some Generalizations of Classical Integral Transforms 257

Vol. 26 (2012), Fasc. 3-4

E. Babace, S. Gegovska-Zajkova, L. Kocic. Iterative Function Systems With Affine Invariance Property 269
D. Brkic. Gas distribution network topology problem 277
D. Brkic. Lambert W Function in Hydraulic Problems 285
S. Brsakoska, B.Ilievski. Two Theorems for the Vekua Equation 293
M. Canak, S. Brsakoska. One Problem for the Generalized Complex Differential Vekua Equation 301
M. Choban, E. Mihaylova, S. Nedev. Around One Michael's Theorem on Selections 313
Fehim Dedagic, Sanela Halilovic, Elvis Barakovic. On the Solvability of Discrete Nonlinear Hammerstein Systems in lp,σ Spaces 325
R. Goranova, V. Dimitrov. Using Grid for Mathematical Researches 335
B. Ibrahimpasic. A Method for Solving Families of Quartic True Inequalities 341
V. Kokalanov, V. Sesov. Numerical Simulations of Absorbing Boundary Conditions 349
A. Mileva. Analysis of Some Quasigroup Transformations as Boolean Functions 359
G. Nedzhibov, V. Hasanov. Newton-Secant Method for Solving Operator Equations 369
B. Piperevski. On a Class of Fibonacci Polynomials 377
D. Randjelovic. Algorithmic Fault Tolerance for Matrix Multiplication on Systolic Arrays 381
S. Samardziska. On the Parastrophes of Polynomial Binary Quasigroups 389
Z. Slavov. Compactness and Connectedness of the Pareto-optimal Set in Multi-criteria Convex Maximization 399
I. Stojkovska, Z. Luzanin. One Result for Superlinear Local Convergence of Gauss-Newton-based BFGS Method with Filter 409
V. Stoykova, Ch. Lozanov. The Geometry of Language - a Space Semantic Network of Bulgarian Nominal Inflectional Morphology 421
G. Tanoglu, H. Gunduz. Higher Order Symplectic Methods Based on the Modified Vector Fields 429
E. Veleva. Some Properties of The Bellman Gamma Distribution 441
S. Gegovska-Zajkova, Lj. Kocicc, V. Andova. Subdivision of Interpolating Polynomials 449